Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2017 (2017), Article ID 9693153, 9 pages
https://doi.org/10.1155/2017/9693153
Research Article

Malliavin Differentiability of Solutions of SPDEs with Lévy White Noise

Department of Mathematics and Statistics, University of Ottawa, 585 King Edward Avenue, Ottawa, ON, Canada K1N 6N5

Correspondence should be addressed to Raluca M. Balan; ac.awattou@nalabr

Received 2 January 2017; Accepted 21 February 2017; Published 12 March 2017

Academic Editor: Bohdan Maslowski

Copyright © 2017 Raluca M. Balan and Cheikh B. Ndongo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raluca M. Balan and Cheikh B. Ndongo, “Malliavin Differentiability of Solutions of SPDEs with Lévy White Noise,” International Journal of Stochastic Analysis, vol. 2017, Article ID 9693153, 9 pages, 2017. doi:10.1155/2017/9693153